advertisement
Question
Posted by: Concerned | 2007/02/19

Dizziness, Headaches, Stomach pains, etc

Hi,
I'm on triphasil since May 2006. I got my period for this month (16 - 18 /02) only when there were the last 2 red pills in the tray. Period lasted three days. I have been suffering with severe headaches, nauseous and my stomach is so bloated and a bit sore. On Saturday night I had nose bleeds. The headaches are so bad I feel weak and feel like throwing up.

What could possibly be wrong. Please help...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I dion't think that this is a gynae problem. Perhaps you have a viral infection. See` your GP about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Concerned | 2007/02/19

This is the first month that this is happening.

Reply to Concerned
Posted by: Dee | 2007/02/19

The headaches may be caused from the withdrawal from the active pills. I used to get the same on Minerva. I think you need to either stop using the pill or speak to your doc about prescribing you a different brand.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement